# SDR IPXA2020022152340

- Difficulty date: February 20, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 20,292 hours, 13,996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED  DUE TO GEAR DISAGREE EICAS & GEAR LIGHT, IN ADDITION DOOR LIGHT & EICAS AND NOSE GREEN LIGHT ILUMINATED WITH GEAR HANDLE. UNUSUAL AIRCRAFT VIBRATION & NOISE. REF MEL 32-30-1. LANDING GEAR ACT SYS. VMO SW SELECTED 270. DMP 32-30-1, LANDING GEAR PINS SAFETY WIRED IN PLACE. DEFERRAL OPEN M699680.R/R NLG LOCK ACTUATOR IAW AMM 32-34-02-404-009. THIS CLEARS M699680.
